Vol. 6 No. 2 (2022): Vol 6, Iss 2, Year 2022
Articles

On Paired Domination of Some Graphs

Rakhimol Isaac
Department of Mathematics, Atmiya University, Rajkot, Gujarat, India
Parashree Pandya
Department of Mathematics, Atmiya University, Rajkot, Gujarat, India
Published December 9, 2022
How to Cite
Isaac, R., & Pandya, P. (2022). On Paired Domination of Some Graphs. Journal of Computational Mathematica, 6(2), 116-120. https://doi.org/10.26524/cm153

Abstract

For a graph a subset D of the vertex set is called a dominating set if every vertex in is adjacent to some vertex in D. The domination number is the minimum cardinality of a dominating set of a graph G. The paired dominating set of a graph is a dominating set and the subgraph induced by it contains a perfect matching. The paired domination number is the minimum cardinality of a paired dominating set in G. In this paper, we discuss the paired domination number of the graphs obtained by the kth power of path and cycle and degree splitting graphs of some standard graphs.

Downloads

Download data is not yet available.